Vol. 68, No. 2, 1977

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Symmetrizable-closed spaces

Robert Moffatt Stephenson Jr.

Vol. 68 (1977), No. 2, 507–514
Abstract

Symmetrizable-closed, semimetrizable-closed, minimal symmetrizable, and minimal semimetrizable spaces are characterized. G. M. Reed’s theorem that every Moore-closed space is separable is extended to: Every Baire, semimetrizable-closed space is separable. Several examples are given.

Mathematical Subject Classification 2000
Primary: 54E25
Secondary: 54D25
Milestones
Received: 6 December 1976
Published: 1 February 1977
Authors
Robert Moffatt Stephenson Jr.